sexologist-icon
About irregular period
I'm 22 years old lady.i did sex I'm 22 years old lady.i did sex with my boy friend since from last month.i took 2 times birth control pill in this time.to day my periods began.but it is not smoothly running..some time it stops.some time again bleeding.what to do now??
8 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi. The most common side effects of OCP is Breakthrough bleeding. This is slightly more common with the lower dose pills. Consult Gynecologist...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.